Mefenamic acid 50mg+ Paracetamol 125mg

SPASMORIX P


Mefenamic acid 50mg+ Paracetamol 125mg

Description

SPASMORIX P | Mefenamic acid 50mg+ Paracetamol 125mg- The combination of these compound are used for treating pain and fever. It works on headache, arthritis, back pain, period pain, cold, toothaches, flu, fever and muscle ache etc.  Mefenamic acid is highly effective in mild to moderate pain that occurs due to many different conditions such as menstrual periods pain etc.  on the other hand, Paracetamol is known as painkillers. It is used to mild to moderate pain or aches like a headache, fevers, muscle aches, toothaches, arthritis,  colds, flu, backache, etc.

Composition

Mefenamic acid 50mg

Paracetamol 125mg

Precaution– to remains free from the side effect, always consult your doctor before using this combination of drug range. Make sure that you are not allergic to it.

Pack: 60ml

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “SPASMORIX P”

Your email address will not be published. Required fields are marked *